MAUDE Adverse Event Report: VYAIRE MEDICAL REVEL, ENGLISH SERVICE REPAIR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL REVEL, ENGLISH SERVICE REPAIR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number REVEL, ENGLISH SERVICE REPAIR
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4) h3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire that the device had configuration reset and multiple sch svc alarms.Furthermore, the hours on the device were reset.At this time, the customer has not provided any information regarding patient harm or injury associated with the reported event.

Brand Name
REVEL, ENGLISH SERVICE REPAIR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
8477865998
MDR Report Key18983466
Report Number2021710-2024-18926
Device Sequence Number8265419
Product Code CBK
UDI-Device Identifier00845873000029
UDI-Public(01)00845873000029
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K070594
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 03/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREVEL, ENGLISH SERVICE REPAIR
Device Catalogue Number19260-001-99
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2024
Initial Report FDA Received Date03/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/12/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown